Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 16, 2022, 4:04 AM CDT for 4 counties in Arkansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2022, 4:04 AM CDT (09:04 UTC)
- Expired
- Apr 16, 2022, 5:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:07 AM CDT | HAIL 2 | 1 W Springdale, AR | REPORT FROM MPING: HEN EGG (2.00 IN.). |
| Apr 16, 4:07 AM CDT | HAIL 2.5 | Springdale, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 1:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
567 WUUS54 KTSA 160904 SVRTSA ARC007-015-087-143-161000- /O.NEW.KTSA.SV.W.0073.220416T0904Z-220416T1000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 404 AM CDT Sat Apr 16 2022 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... East central Benton County in northwestern Arkansas... Northwestern Madison County in northwestern Arkansas... Central Carroll County in northwestern Arkansas... Northeastern Washington County in northwestern Arkansas... * Until 500 AM CDT. * At 404 AM CDT, a severe thunderstorm was located 4 miles east of Springdale, moving east at 40 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations in or near the path include... Fayetteville... Springdale... Berryville... Eureka Springs... Lowell... Green Forest... Bethel Heights... Hindsville... Rudd... Forum... Hobbs State Park... Clifty... Withrow Springs State Park... War Eagle... Urbanette... Rule... Goshen... Metalton... Connor... Best... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3606 9410 3623 9418 3648 9349 3623 9337 TIME...MOT...LOC 0904Z 249DEG 35KT 3617 9406 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$
5 follow-up statements
567
WWUS54 KTSA 160911
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
411 AM CDT Sat Apr 16 2022
ARC007-015-087-143-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
411 AM CDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL BENTON...NORTHWESTERN MADISON...CENTRAL CARROLL AND
NORTHEASTERN WASHINGTON COUNTIES...
At 411 AM CDT, a severe thunderstorm was located 4 miles southwest of
Hobbs State Park, moving east at 40 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations in or near the path include...
Berryville... Eureka Springs...
Green Forest... Hindsville...
Withrow Springs State Park... War Eagle...
Rudd... Forum...
Urbanette... Hobbs State Park...
Rule... Clifty...
Grandview... Goshen...
Rockhouse... Cabanal...
Metalton... Mayfield...
Connor... Best...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3608 9400 3626 9410 3648 9349 3623 9337
TIME...MOT...LOC 0911Z 249DEG 35KT 3620 9397
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$116
WWUS54 KTSA 160928
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
428 AM CDT Sat Apr 16 2022
ARC007-143-160938-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Benton AR-Washington AR-
428 AM CDT Sat Apr 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENTON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas.
LAT...LON 3623 9337 3615 9391 3623 9389 3624 9387
3631 9387 3631 9383 3632 9383 3648 9349
TIME...MOT...LOC 0928Z 247DEG 34KT 3623 9385
$$
ARC015-087-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
428 AM CDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHWESTERN MADISON AND CENTRAL CARROLL COUNTIES...
At 428 AM CDT, a severe thunderstorm was located near Clifty, moving
east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Berryville... Green Forest...
Rudd... Urbanette...
Rule... Clifty...
Forum... Rockhouse...
Cabanal... Metalton...
Connor... Best...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3623 9337 3615 9391 3623 9389 3624 9387
3631 9387 3631 9383 3632 9383 3648 9349
TIME...MOT...LOC 0928Z 247DEG 34KT 3623 9385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$375
WWUS54 KTSA 160939
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
439 AM CDT Sat Apr 16 2022
ARC015-087-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
439 AM CDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTH CENTRAL MADISON AND CENTRAL CARROLL COUNTIES...
At 439 AM CDT, a severe thunderstorm was located 3 miles northeast of
Clifty, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Berryville... Green Forest...
Urbanette... Rule...
Clifty... Rudd...
Forum... Rockhouse...
Cabanal... Metalton...
Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3618 9373 3624 9384 3634 9376 3648 9349
3623 9337
TIME...MOT...LOC 0939Z 247DEG 35KT 3626 9373
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$802
WWUS54 KTSA 160948
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
448 AM CDT Sat Apr 16 2022
ARC015-087-161000-
/O.CON.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
448 AM CDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTH CENTRAL MADISON AND CENTRAL CARROLL COUNTIES...
At 448 AM CDT, a severe thunderstorm was located 6 miles south of
Berryville, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Berryville... Green Forest...
Rule... Rudd...
Rockhouse... Cabanal...
Metalton... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3619 9367 3624 9373 3630 9374 3645 9347
3623 9337
TIME...MOT...LOC 0948Z 249DEG 35KT 3628 9361
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$069
WWUS54 KTSA 160957
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
457 AM CDT Sat Apr 16 2022
ARC015-087-161007-
/O.EXP.KTSA.SV.W.0073.000000T0000Z-220416T1000Z/
Madison AR-Carroll AR-
457 AM CDT Sat Apr 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MADISON AND
CENTRAL CARROLL COUNTIES WILL EXPIRE AT 500 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3619 9367 3624 9373 3630 9374 3645 9347
3623 9337
TIME...MOT...LOC 0957Z 249DEG 35KT 3631 9352
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:38 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 16, 12:38 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1238 AM CDT Sat Apr 16 2022
...New AVIATION...
.SHORT TERM...
(The rest of tonight)
Issued at 953 PM CDT Fri Apr 15 2022
Thunderstorms have been slow to initiate this evening across much
of the area, but a few have developed across eastern Oklahoma
within the past hour. Large hail potential remains the most
significant threat with this activity, though a nonzero tornado
chance will remain possible, especially with any cells that remain
isolated. The lack of a substantial source of large scale lift
appears to be limiting convective development across much of
northeast Oklahoma this evening. Widespread storms are not
expected until possibly later tonight along a cold front that has
moved into northeast Oklahoma this evening, and currently sits
just north of the I-44 corridor advancing southeast at a pretty
good clip. The front looks to serve as the main focal point for
strong storm development later tonight across east central
Oklahoma and northwest Arkansas. Storms along and north of the
front tonight will continue to have access to elevated
instability and ample deep layer shear to support a severe hail
threat through the nighttime hours. Flooding potential also still
exists later tonight across far eastern Oklahoma and western
Arkansas where multiple rounds of storms are possible along the
stalling cold front. Convection will likely continue into the
morning Saturday before gradually weakening and moving east of the
CWA.
For the update tonight...adjusted PoPs and Thunder grids some to
account for the current trends, along with hourly Temps.
Bowlan
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 225 PM CDT Fri Apr 15 2022
Ongoing convection Saturday morning will gradually wane although
scattered light precip may linger well north of the sfc front
through Saturday afternoon. A lull in coverage is likely Saturday
evening with the next wave increasing lift and associated precip
coverage Saturday night through Sunday. Available instability will
be much less given the recent frontal passage and the severe
weather threat very low. Precip ends from west to east by Sunday
evening.
A brief dry period Monday into Tuesday with the next wave and
returning moisture zone raising shower and storm chances by mid
next week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Sat Apr 16 2022
Cold front currently located just south of I-44 early this morning
will continue pushing slowly south overnight. Elevated showers/storms
will likely become more widespread as low level jet axis shifts
south to near I-40 by 12z. IFR conditions are likely in the stronger
storms with lingering showers Sunday morning behind the front.
Otherwise, conditions will begin to improve Sunday afternoon
across NE OK/NW AR with VFR conditions expected as ceiling heights
rise as drier air filters in from the north.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 50 62 41 / 30 40 60 0
FSM 69 50 62 45 / 70 60 70 10
MLC 67 54 67 45 / 50 50 70 0
BVO 64 48 61 39 / 20 30 60 0
FYV 64 47 61 40 / 50 60 80 10
BYV 62 45 56 40 / 40 50 80 10
MKO 64 50 62 42 / 50 50 70 0
MIO 63 47 57 38 / 30 50 70 0
F10 62 52 65 42 / 40 50 60 0
HHW 75 56 70 49 / 50 50 60 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ063-068-069-072-
076.
AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...04
LONG TERM....07
AVIATION...12Hazardous weather outlook, Apr 15, 4:59 PM CDT, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Fri Apr 15 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Fri Apr 15 2022
...SEVERE THUNDERSTORM AND FLASH FLOOD THREAT THIS EVENING AND
TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...After 6 PM.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN AND FLASH FLOOD.
RISK...Limited.
AREA...Far Eastern Oklahoma and Northwest Arkansas.
ONSET...After 6 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Elevated.
AREA...West of Highway 75 in Northeast Oklahoma.
ONSET...Ongoing.
DISCUSSION...
Thunderstorms are expected to develop early this evening across
northeast Oklahoma and northwest Arkansas in advance of an
approaching cold front. Any thunderstorms that develop will likely
be severe, as instability and shear parameters support primarily
a very large hail and damaging wind threat. A low potential for
tornadoes will also exist this evening. The thunderstorm axis will
shift southward through the night into parts of southeast and east
central Oklahoma, as well as the Arkansas River Valley. In
addition to the severe weather threat, locally heavy rainfall is
expected due to potential for multiple rounds of thunderstorms
across far eastern Oklahoma and northwest Arkansas. With soils
remaining saturated from Wednesday's heavy rains, additional
rainfall could lead to flash flooding.
In addition to the severe weather threat, south to southwesterly
winds will continue into the evening hours, occasionally gusting
to 30+ mph. Winds should calm some as the front approaches this
evening. The strong winds also will continue to yield a limited
fire spread potential, though rising moisture will temper that
threat somewhat through the evening hours as humidities rise.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...
High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Very High Fire Weather Potential...
High Wind Potential.
THURSDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Showers and thunderstorms will likely be ongoing Saturday morning
with the greatest potential ahead of the slow-moving cold front
positioned across southeast Oklahoma and northwest Arkansas. The
front is expected become nearly stationary near the Red River
leading to additional shower and thunderstorm chances into
Saturday night. A limited severe thunderstorm threat will exist
Saturday, mainly over parts of southeast Oklahoma near the front.
The front will begin to lift northward Saturday night before finally
pushing east of the region Sunday evening. In response, shower
and thunderstorm chances will remain through Sunday, exiting along
with the cold front.
Gusty southerly winds and localized fire weather concerns return
Tuesday. Shower and thunderstorm chances will increase once again
through the middle part of next week in response to another
disturbance and cold front moving through the region.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 15, 11:54 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT FRI APR 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 3 N OKMULGEE 35.67N 95.96W
04/15/2022 M1.75 INCH OKMULGEE OK STORM CHASER
PICTURES RELAYED BY BROADCAST MEDIA CHASER.
&&Special weather statement, Apr 16, 12:29 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1229 AM CDT Sat Apr 16 2022
OKZ067-068-070-160600-
Muskogee OK-Cherokee OK-Wagoner OK-
1229 AM CDT Sat Apr 16 2022
...A strong thunderstorm will impact portions of southeastern
Wagoner, southwestern Cherokee and northeastern Muskogee Counties
through 100 AM CDT...
At 1229 AM CDT, Doppler radar indicated a strong thunderstorm over
Tullahassee, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Muskogee... Fort Gibson...
Okay... Braggs...
Tullahassee... Pumpkin Center...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3584 9501 3564 9510 3564 9513 3560 9513
3580 9551 3589 9547
TIME...MOT...LOC 0529Z 286DEG 30KT 3582 9544
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MABSpecial weather statement, Apr 16, 12:44 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1244 AM CDT Sat Apr 16 2022
OKZ072-074-076-160615-
Haskell OK-Sequoyah OK-Le Flore OK-
1244 AM CDT Sat Apr 16 2022
...A strong thunderstorm will impact portions of northeastern
Haskell, south central Sequoyah and north central Le Flore Counties
through 115 AM CDT...
At 1244 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Keota, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Poteau... Spiro...
Panama... Keota...
Bokoshe... Shady Point...
Cowlington... Scullyville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Oklahoma.
&&
LAT...LON 3527 9500 3541 9494 3533 9452 3508 9463
TIME...MOT...LOC 0544Z 290DEG 24KT 3531 9492
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MABLocal storm report, Apr 16, 1:01 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 2 NNW PORUM 35.38N 95.27W
04/16/2022 M1.00 INCH MUSKOGEE OK STORM CHASER
RELAYED FROM BROADCAST MEDIA TRACKER.
&&Local storm report, Apr 16, 2:55 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HAIL TAHLEQUAH 35.92N 94.97W
04/16/2022 M1.75 INCH CHEROKEE OK BROADCAST MEDIA
STORM CHASER REPORT RELAYED THROUGH
BROADCAST MEDIA.
&&Special weather statement, Apr 16, 3:14 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Tulsa OK 314 AM CDT Sat Apr 16 2022 ARZ010-019-160845- Washington AR-Crawford AR- 314 AM CDT Sat Apr 16 2022 ...A strong thunderstorm will impact portions of north central Crawford and southeastern Washington Counties through 345 AM CDT... At 314 AM CDT, Doppler radar indicated a strong thunderstorm over Devils Den State Park, moving east at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Winslow... Chester... Devils Den State Park... Brentwood... Blackburn... Wyola... Bidville... Mount Gayler... This includes Interstate 49 between mile markers 35 and 47. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for northwestern and west central Arkansas. && LAT...LON 3566 9423 3579 9432 3591 9406 3573 9396 TIME...MOT...LOC 0814Z 251DEG 20KT 3576 9422 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 1:44 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 61 min |
| Apr 16, 2:08 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 67 min |
| Apr 16, 2:20 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 55 min |
| Apr 16, 2:46 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 59 min |
| Apr 16, 2:49 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 56 min |
| Apr 16, 3:14 AM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 16, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 66 min |
| Apr 16, 3:29 AM CDT | Areal Flood Advisory | TSA | Franklin, Sebastian | 3 hr |
| Apr 16, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 13 min |
| Apr 16, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 44 min |
| Apr 16, 4:36 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 24 min |
| Apr 16, 4:56 AM CDT | Special Weather Statement | TSA | Carroll | 19 min |
| Apr 16, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 67 min |
| Apr 16, 5:45 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 45 min |
| Apr 16, 5:51 AM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Apr 16, 6:35 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| Apr 16, 6:50 AM CDT | Special Weather Statement | TSA | Crawford | 25 min |
| Apr 16, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 38 min |
| Apr 16, 7:24 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 23 min |
| Apr 16, 7:59 AM CDT | Special Weather Statement | TSA | Crawford | 46 min |
| Apr 16, 8:19 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 41 min |
| Apr 16, 8:49 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 16, 8:52 AM CDT | Special Weather Statement | TSA | Franklin | 38 min |
| Apr 16, 9:09 AM CDT | Special Weather Statement | TSA | Sebastian | 21 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.